首页>>数学系>>胡燕波

胡燕波

作者:沈冬杰   点击:1236  发布时间:2012-10-18 15:03:27

姓名

胡燕波

性别

出生

年月

1984.07

 

Email

yanbo.hu@hotmail.com

职称

讲师

学科专业(一级学科/二级学科)

应用数学

研究方向

偏微分方程

个人简历

2002.9 2006.7  南昌大学数学系  本科

2006.9 2009.3  上海大学力学所  硕士

2009.4 2012.3  上海大学数学系  博士

2012.4 – 至    杭师大数学系    教师

教学情况

高等数学、线性代数

科研情况

主要从事非线性双曲型偏微分方程的相关问题研究,特别是双曲守恒方程组的Riemann问题、非线性波方程的Cauchy问题等,迄今为止已在J. Differential EquationsJ. Math. Phys.Z. Angew. Math. Phys.Nonlinear Analysis RWANonlinear Analysis TMAComm. Pure Appl. Anal.Math. Meth. Appl. Sci.Appl. Math. Let.J. Math. Anal. Appl.等国际期刊发表SCI论文15篇,主持国家青年基金1项(No. 11301128),主持省青年基金1项(No. LQ13A010024)。

 

主要论文:

[1] 胡燕波, Conservative solutions to a system of variational wave equations, J. Differential Equations 252 (2012) 4002-4026.

[2] 胡燕波, Axisymmetric solutions of the pressure-gradient system,

J. Math. Phys. 53 (2012) 073703.

[3] 胡燕波, Global energy conservative solutions to a system of variational wave equations, Nonlinear Analysis TMA 75 (2012) 6418-6432.

[4] 胡燕波,Conservative solutions to a nonlinear variational sine-Gordon equation, J. Math. Anal. Appl. 385 (2012) 1055–1069.

[5] 胡燕波and W,C. Sheng, Characteristic decomposition of the 2x2 quasilinear strictly hyperbolic systems, Appl. Math. Let. 25 (2012) 262-267.

[6] G.D. Wang, B.K. Chen and胡燕波, The two-dimensional Riemann problem for Chaplygin gas dynamics with three constant states, J. Math. Anal. Appl. 393 (2012) 544-562.

[7] 胡燕波, J.Q. Li and W.C. Sheng, Degenerate Goursat-type boundary value problems arising from the study of two-dimensional isothermal Euler equations, Z. Angew. Math. Phys. 6320121021-1046.

[8] 胡燕波, Asymptotic nonlinear stability of traveling waves to a system of coupled Burgers equations, J. Math. Anal. Appl. 397 (2013) 322-333.

[9] 胡燕波and W.C. Sheng, The Riemann problem of conservation laws in magnetogasdynamics, Comm. Pure Appl. Anal. 12 (2013) 755-769.

[10]胡燕波and G.D. Wang, Weak solutions to a nonlinear variational

sine–Gordon equation, J. Math. Anal. Appl. 402 (2013) 1-11.

[11]胡燕波, Conservative solutions to a system of asymptotic variational wave equations, J. Math. Anal. Appl. 408 (2013) 725-732.

[12]胡燕波, Axisymmetric solutions of the two-dimensional Euler

    equations with a two-constant equation of state, Nonlinear Analysis RWA 15 (2014) 67-79.

[13]胡燕波and G.D. Wang, Semi-hyperbolic patches of solutions to the two dimensional nonlinear wave system for Chaplygin gases,

Journal of Differential Equations 257 (2014) 1567-1590.

[14]胡燕波and W.C. Sheng, Simple waves and characteristic

 decompositions of quasilinear hyperbolic systems in two independent variables, Math. Meth. Appl. Sci., 2014, DOI: 10.1002/mma.3163.

[15]胡燕波and G.D. Wang, The interaction of rarefaction waves of a two-dimensional nonlinear wave system, Nonlinear Analysis RWA 22 (2015) 1–15.